Note on sequences of integrable functions

Jiří Jelínek; Josef Král

Czechoslovak Mathematical Journal (1963)

  • Volume: 13, Issue: 1, page 114-126
  • ISSN: 0011-4642

How to cite

top

Jelínek, Jiří, and Král, Josef. "Note on sequences of integrable functions." Czechoslovak Mathematical Journal 13.1 (1963): 114-126. <http://eudml.org/doc/12160>.

@article{Jelínek1963,
author = {Jelínek, Jiří, Král, Josef},
journal = {Czechoslovak Mathematical Journal},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {114-126},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Note on sequences of integrable functions},
url = {http://eudml.org/doc/12160},
volume = {13},
year = {1963},
}

TY - JOUR
AU - Jelínek, Jiří
AU - Král, Josef
TI - Note on sequences of integrable functions
JO - Czechoslovak Mathematical Journal
PY - 1963
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 1
SP - 114
EP - 126
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/12160
ER -

References

top
  1. П. P. Халмош, Теория меры, Москва 1954 (F. R. Halmos: Measure theory. New York 1950). (1954) Zbl0995.90535
  2. I. P. Natanson, Theorie der Funktionen einer reellen Veränderlichen, Berlin 1954. (И. IT. Натансон: Теория функций вещественной переменной. Москва 1950). (1954) Zbl0056.05201MR0063424
  3. S. Saks, Theory of the integral, New York. Zbl0017.30004
  4. R. Sikorski, Funkcje rzeczywiste, Tom I. Warszawa 1958. (1958) Zbl0093.05603MR0105468

NotesEmbed ?

top

You must be logged in to post comments.